# SDR SWAA2017101016979

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 42,002 hours, 24,654 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Low Pressure
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CLIMB ENGINE 1 A HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED. COMPLIED WITH QRH A QUANTITY DROPPED TO 35%.  R&R NR 1 EDMP PER MM.
